Newton polygons and p-divisible groups: a conjecture by Grothendieck
Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000, Astérisque no. 298  (2005), p. 255-269
@incollection{AST_2005__298__255_0,
     author = {Oort, Frans},
     title = {Newton polygons and $p$-divisible groups: a conjecture by Grothendieck},
     booktitle = {Formes automorphes (I) - Actes du semestre du centre \'Emile Borel, printemps 2000},
     editor = {Tilouine Jacques and Carayol Henri and Harris Michael and Vign\'eras Marie-France},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {298},
     year = {2005},
     pages = {255-269},
     zbl = {1078.14063},
     mrnumber = {2141704},
     language = {en},
     url = {http://www.numdam.org/item/AST_2005__298__255_0}
}
Oort, Frans. Newton polygons and $p$-divisible groups: a conjecture by Grothendieck, in Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000, Astérisque, no. 298 (2005), pp. 255-269. http://www.numdam.org/item/AST_2005__298__255_0/

[1] C.-L. Chai - Every ordinary symplectic isogeny class in positive characteristic is dense in the moduli, Invent. Math. 121 (1995), p. 439-479. | Article | MR 1353306 | Zbl 0990.11039

[2] C.-L. Chai & F. Oort - Hecke orbits, in preparation.

[3] G. Van Der Geer - Cycles on the moduli space of abelian varieties, in Moduli of curves and abelian varieties (The Dutch intercity seminar on moduli) (C. Faber & E. Looijenga, eds.), Aspects of Mathematics, vol. E 33, Vieweg, 1999, p. 65-89, see arXiv: alg--geom/9605011. | Article | MR 1722539 | Zbl 0974.14031

[4] A. Grothendieck - Groupes de Barsotti-Tate et cristaux de Dieudonné, Sém. Math. Sup. Univ. Montréal, Presses Univ. Montréal, 1974. | MR 417192 | Zbl 0331.14021

[5] A. Grothendieck & J. Dieudonné - Eléments de géométrie algébrique. Ch. III1: Étude cohomologique des faisceaux cohérents, vol. 11, Publ. Math. Inst. Hautes Etudes Sci., 1961. | Numdam | MR 163910 | Zbl 0122.16102

[6] A. J. De Jong - Crystalline Dieudonné module theory via formal rigid geometry, Publ. Math. Inst. Hautes Études Sci. 82 (1995), p. 5-96. | Article | Numdam | Numdam | MR 1383213 | Zbl 0864.14009

[7] A. J. De Jong, Homomorphisms of Barsotti-Tate groups and crystals in positive characteristic, Invent. Math. 134 (1998), p. 301-333. | Article | MR 1650324 | Zbl 0929.14029

[8] A. J. De Jong & F. Oort - Purity of the stratification by Newton polygons, J. Amer. Math. Soc. 13 (2000), p. 209-241, see: http://www.ams.org/jams. | Article | MR 1703336 | Zbl 0954.14007

[9] A. J. De Jong & F. Oort, Purity of the stratification by Newton polygons, J. Amer. Math. Soc. 13 (2000), p. 209-241. | Article | MR 1703336 | Zbl 0954.14007

[10] T. Katsura & F. Oort - Supersingular abelian varieties of dimension two or three and class numbers, in Algebraic geometry (Sendai, 1985) (T. Oda, éd.), Advanced Studies in Pure Math., vol. 10, Kinokuniya Cy Tokyo and North-Holland Cy Amsterdam, 1987, p. 253-281. | Article | MR 946242 | Zbl 0656.14025

[11] N. M. Katz - Slope nitrations of F-crystals, in Journées de Géométrie Algébrique (Rennes), Vol. I, Astérisque, vol. 63, Société Mathématique de France, 1979. | Numdam | MR 563463

[12] N. M. Katz, Serre-Tate local moduli, in Surfaces algébriques (Sém. de géométrie algébrique d'Orsay 1976-78), Lect. Notes in Math., vol. 868, Springer-Verlag, 1981, Exp. n° V-bis, p. 138-202. | MR 638600 | Zbl 0477.14007

[13] S. Keel & L. Sadun - Oort's conjecture for A g , J. Amer. Math. Soc. 16 (2003), p. 887-900. | Article | MR 1992828 | Zbl 1023.14020

[14] K.-Z. Li & F. Oort - Moduli of supersingular abelian varieties, Lect. Notes in Math., vol. 1680, Springer-Verlag, 1998. | MR 1611305 | Zbl 0920.14021

[15] Yu. I. Manin - The theory of commutative formal groups over fields of finite characteristic, Uspekhi Mat. Nauk 18 (1963), p. 3-90, Engl, transl: Russ. Math. Surveys 18 (1963), p. 1-80. | MR 157972 | Zbl 0128.15603

[16] D. Mumford - Geometric invariant theory, Ergebnisse Math., Neue Folge, vol. 34, Springer-Verlag, 1965. | MR 214602 | Zbl 0147.39304

[17] P. Norman - An algorithm for computing local moduli of abelian varieties, Ann. of Math. 101 (1975), p. 499-509. | Article | MR 389928 | Zbl 0309.14031

[18] P. Norman & F. Oort - Moduli of abelian varieties, Ann. of Math. 112 (1980), p. 413-439. | Article | MR 595202 | Zbl 0483.14010

[19] T. Oda & F. Oort - Supersingular abelian varieties, in Proceedings International Symp. on Algebraic Geometry (Kyoto, 1977) (M. Nagata, ed.), Kinokuniya, 1978, p. 595-621. | MR 578876 | Zbl 0402.14016

[20] F. Oort - Moduli of abelian varieties and Newton polygons, C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), p. 385-389. | MR 1096617 | Zbl 0734.14016

[21] F. Oort, Newton polygons and formal groups: conjectures by Manin and Grothendieck, Ann. of Math. 152 (2000), p. 183-206. | Article | MR 1792294 | Zbl 0991.14016

[22] F. Oort, Newton polygons and formal groups: conjectures by Manin and Grothendieck, Ann. of Math. 152 (2000), p. 183-206. | Article | MR 1792294 | Zbl 0991.14016

[23] F. Oort, Newton polygon strata in the moduli space of abelian varieties, in Moduli of abelian varieties (C. Faber, G. van der Geer & F. Oort, eds.), Progress in Math., vol. 195, Birkhäuser Verlag, 2001, p. 417-440. | Article | MR 1827028 | Zbl 1086.14037

[24] F. Oort, Newton polygon strata in the moduli space of abelian varieties, in Moduli of abelian varieties (C. Faber, G. van der Geer & F. Oort, eds.), Progress in Math., vol. 195, Birkhäuser Verlag, 2001, p. 417-440. | Article | MR 1827028 | Zbl 1086.14037

[25] F. Oort, Foliations in moduli spaces of abelian varieties, J. Amer. Math. Soc. 17 (2004), p. 267-296. | Article | MR 2051612 | Zbl 1041.14018

[26] F. Oort, Simple finite group schemes, to appear. | Numdam | MR 301026

[27] F. Oort, Minimal p-divisible groups, to appear in Ann. of Math. | MR 2153405 | Zbl 1081.14065

[28] J. Tate - Classes d'isogénie de variétés abéliennes sur un corps fini (d'après T. Honda), in Sém. Bourbaki 1968/69, Lect. Notes in Math., vol. 179, Springer-Verlag, 1971, Exp. n° 352. | Article | Numdam | MR 3077121 | Zbl 0212.25702

[29] T. Zink - A Dieudonné theory for p-divisible groups, in Class Field Theory, Its Centenary and Prospect, Advanced Studies in Pure Math., Kinokuniya, Tokyo, 2000, p. 1-22. | MR 1846456 | Zbl 1052.14048

[30] T. Zink, The display of a formal p-divisible group, in Cohomologies p-adiques et applications arithmétiques, I (P. Berthelot, J.-M. Fontaine, L. Illusie, K. Kato & M. Rapoport, eds.), Astérisque, vol. 278, Société Mathématique de France, 2002. | MR 1922825 | Zbl 1008.14008